# SDR FDEA202004300846

- Difficulty date: April 30, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N794FD
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 71,989 hours, 26,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT NOTED EMERGENCY EXIT LIGHT OVER                                 L1 DOOR NOT TESTING. ALONG WITH THE EMERGENCY LIGHT                               JUST OUTSIDE OF L1 DOOR
